# SDR UALA2012090605030

- Difficulty date: September 5, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 66,175 hours, 11,749 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD FUEL PUMP SWITCH INOP.   REPLACED RIGHT FWD FUEL PUMP SWITCH.
